# SDR SWAA2023041928506

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK R-2 AND L-1 DOOR ASSIST HANDLES ARE LOOSE.<[01] ADJUSTED R-2 AND L-1 DOOR ASSIST HANDLES. REF. BOEING 737-700 AMM 52-11-31-400-802.;[02] VERIFIED REPLACEMENT
